Research
Interests
Two-dimensional gauge theory, random surfaces, integrable probability, determinantal point processes, random matrices, enumerative combinatoricsPublications
- Thibaut Lemoine, Mylène Maïda (2025). Gaussian measure on the dual of U(N), random partitions, and topological expansion of the partition function. Accepted in Annals of Probability.
- Antoine Dahlqvist, Thibaut Lemoine (2025). Large N limit of the Yang-Mills measure on compact surfaces II: Makeenko-Migdal equations and the planar master field. Forum of Mathematics, Sigma, Volume 13, e17. Preprint: https://arxiv.org/abs/2201.05886
- Antoine Dahlqvist, Thibaut Lemoine (2023) Large N limit of Yang-Mills partition function and Wilson loops on compact surfaces. Probability and Mathematical Physics, No. 4, 849–890. Preprint: https://arxiv.org/abs/2201.05882
- Thibaut Lemoine (2022). Large N behaviour of the two-dimensional Yang–Mills partition function. Combinatorics, Probability and Computing, Volume 31, Issue 1, pp. 144 - 165. Preprint: https://arxiv.org/abs/1911.07010
Preprints
- Thibaut Lemoine, Rémi Bardenet (2024). Monte Carlo methods on compact complex manifolds using Bergman kernels
- Thibaut Lemoine (2023). Almost flat highest weights and application to Wilson loops on compact surfaces
- Thibaut Lemoine (2022). Determinantal point processes associated with Bergman kernels: construction and limit theorems
PhD Thesis
Thibaut Lemoine (2020). Théorie asymptotique des représentations et applications à la théorie de Yang-Mills, Sorbonne Université.